Sep 9, 2018
I was recently diagnosed with HIV but I was told it's not too bad at the time, currently I'm on the medication that was prescribed and recently I've been having calf pains. Pls I'll like to know what u think is causing the pains. Thanks
Response from Dr. Holodniy
Unfortunately, calf pain is a very nonspecific finding, and could result from many different conditions. I suggest you discuss this with your doctor and determine whether any additional workup is required at this time.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.